# SDR DALA2020042002281

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 65,603 hours, 25,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6976944) ON SVC CHK FOUND EMERGENCY LIGHT INOPERATIVE ON LEFT SIDE OF AFT GALLEY AND MIDDLE ISLE. REMOVED AND REPLACED BATTERIES TO EMERGENCY LIGHTS ON LEFT SIDE OF AFT GALLEY AND POWER PACK AT 23/24ABC. IAW B737 AMM 33-51. OPS NORMAL.
